I have been on 8mg strips of suboxone for almost two years. I inject my doses, I have never taken them sublingually. For the past month, I weaned down to 1/8th per day. I took my last dose four days ago. I am familiar with suboxone withdrawal, but I am wondering if there is anyone else who uses suboxone via IV, and if the withdrawal differs at all? Also, my fourth day of withdrawal (today), I was feeling like CRAP at work (bartending nonetheless, ugh) and took a few sips of a friends liquid oxycodone. Did I just completely set myself back in the withdrawal process? Does this mean I am starting back at day one?
If you have any words of wisdom, input, anything at all is much appreciated! God bless everyone and their journey.
In my own personal experience , after taking my last so called dose of suboxone, I made it about 8 days with nothing. On the 8th the withdrawels started hitting me worse & worse as the day went on. I took some oxy's to help with the suboxone withdrawels. I felt fine the rest of that day. The next following day it felt like I started all over again from the beginning. The withdrawels seemed to worsen. I'm back at square one again. This was my own personal experience. I'm still currently taking suboxone, down to 8mg a day. From blogging with people they say that 8mg is too big of a dose to just quit cold turkey. It's a slow process I'm reading to get off suboxone. Good luck to you & I hope you find your way to a clean & handcuff free from these suboxone.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.